# SDR ASAA2023091452771

- Difficulty date: September 14, 2023
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 15,475 hours, 4,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727I+8" TO STA 847. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900SRM 53-00-53-1A-2, REMOVED AND REPLACED TRANSISTION PANEL B737-900 53-00-53-2R-2W:1.0 O:.040 R:.034 L:6.00 D:.006.
